# SDR IPXA2023020890769

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,871 hours, 12,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING CLIMB ECAM L FWD CABIN NOT CLOSED PRESSURIZATION WAS NORMAL ECAM CLEARED AND COMPLETED QRH PROCEDURE DOOR NOT CLOSED THIS FIXED ISSUE AND FLIGHT CONTINUED NORMALLY WITH OUT ANY FURTHER DOOR ISSUE.PERFORMED OPS CHECK OF DOOR WARNING SYSTEM PER 52 70 00 PG 01 OPS CHECK GOOD . NO DEFECTS NOTED AT THIS TIME.
